RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 51, Issue 4  


On large and superlarge deviations of sums of independent random vectors under Cramér's condition. II
A. A. Borovkov, A. A. Mogul'skii
641
An exponential estimate for a wavelet density estimator
J. Gama, V. V. Yurinskii
674
Asymptotic properties of multidimensional stable densities and asymmetric problems of large deviations
A. V. Nagaev
691
Pattern correlation matrices for Markov sequences and tests of randomness
A. L. Rukhin
712
The moments of Wishart processes via Itô calculus
P. Graczyk, L. Vostrikova
732
Random time-changed extremal processes
E. I. Pancheva, E. T. Kolkovska, P. K. Jordanova
752
On the 75th birthday of V. M. Zolotarev
L. G. Afanas'eva, E. V. Bulinskaya, O. V. Viskov, I. È. Ibragimov, R. I. Ivanovskaya, V. Yu. Korolev, V. M. Kruglov, Yu. V. Prokhorov, B. A. Sevast'yanov, V. V. Senatov, M. V. Khatuntseva, Yu. S. Khokhlov, D. M. Chibisov, A. N. Shiryaev
773

Short Communications
Asymptotic expansion of the coverage probability of James–Stein estimators
E. S. Ahmed, A. K. Md. E. Saleh, A. I. Volodin, I. N. Volodin
776
Precise estimates of the metric entropy for the set of arithmetic averages of quasi-stationary processes
V. F. Gaposhkin
785
Homeostasis in chemical reaction pathways
A. A. Zamyatin, V. A. Malyshev, A. D. Manita
793
On the distribution of the number of final particles in a branching process with transformations and pairwise interactions
A. M. Lange
801
On asymptotic expansions in the central limit theorem with explicit estimates of remainder terms
V. V. Senatov
810
A nonclassical Chung-type law of the iterated logarithm for i.i.d. random variables
T.-X. Pang, Z.-Y. Lin
816

Reviews and Bibliography
Yakimiv A. L. Probabilistic Applications of Tauberian Theorems
V. M. Kruglov
822

Letter to the Editor
Errata to the paper in v. 49, № 4, p. 791–794
A. V. Lebedev
824
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020